Chebyshev approximation algorithm for linear inequalities and its applications to pattern classification

Download
  1. Get@NRC: Chebyshev approximation algorithm for linear inequalities and its applications to pattern classification (Opens in a new window)
DOIResolve DOI: http://doi.org/10.1080/00207728108963796
AuthorSearch for:
TypeArticle
Journal titleInternational Journal of Systems Science
ISSN0020-7721
Volume12
Pages963975; # of pages: 13
AbstractA Chebyshev approximation algorithm for solving the linear system of inequalities Ca<0 is presented. This algorithm is analogous to that of Ho and Kashyap except that the residual vector is minimized in the Chebyshev norm rather than the euclidean norm. In this algorithm no conditions are imposed on the coefficient matrix. Parametric linear programming techniques may be used with the Chebyshev approximation algorithm. This results in substantial gain in speed to the method. The algorithm converges in a finite number of steps for feasible solutions. It converges faster than that of Ho and Kashyap. Applications to pattern classification problems are presented and a numerical example is given.
Publication date
LanguageEnglish
AffiliationNational Research Council Canada
Peer reviewedYes
NRC number19763
NPARC number21273699
Export citationExport as RIS
Report a correctionReport a correction
Record identifierc9d8ad30-48d1-4f1a-a90a-50fed885559b
Record created2015-01-20
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)